Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Is it because of kidney problem that I have burning sensation in my urethra ?

sir, iam 38y old female.i got uti before 1mon.dr prescribe culture. e-coli org seen.i lltake 10days antibiotic course.but no improvement.atpresent i consult MD DGO,she advise citralkasyp,nitrofurantion 100 10days.atpresent i ll taking 5 days.but burning sensation in my urethra .is it kidney problem sir .i am worried ,pls help.
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi dear
Welcome to HealthcareMagic.
Your doctor has prescribed you a good combination of drugs in treatment of UTI.If you can get an ultrasound done to see kidneys , it can be told about the kidney involvement.Its not suggestive that infection is in kidney just because its taking lung to be treated.Symptoms like back pain , intermittent abdominal pain suggest of kidney involvement.Please drink lots of water(upto 5 liters) to fasten the improvement.Please follow the same treatment.

Take care.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor